Open Access
September, 1960 Optimality Criteria for Incomplete Block Designs
K. R. Shah
Ann. Math. Statist. 31(3): 791-794 (September, 1960). DOI: 10.1214/aoms/1177705807


Several optimality criteria have been suggested for the efficiency of incomplete block designs. This note surveys these criteria, extends certain results and puts forward a new and simpler criterion.


Download Citation

K. R. Shah. "Optimality Criteria for Incomplete Block Designs." Ann. Math. Statist. 31 (3) 791 - 794, September, 1960.


Published: September, 1960
First available in Project Euclid: 27 April 2007

zbMATH: 0094.13703
MathSciNet: MR117839
Digital Object Identifier: 10.1214/aoms/1177705807

Rights: Copyright © 1960 Institute of Mathematical Statistics

Vol.31 • No. 3 • September, 1960
Back to Top